Hi Hippi, I'm sorry you are feeling so bad. I'm glad to hear the doxipin is working to help you sleep though. With what you have to deal with sleep is very precious. I know what you mean about trying to figure out what is happening. Since you have been sick anyway it may be that all the activity has brought you flare back. I really doubt is detoxing off of the drugs oud cause you to run a fever. it may make you a little spacey as your body adjust to the changes though. It could very well be a combination of things. I think you are on the right track with calling your rheumy. You need to get to the bottom of this. You could be having a bad reaction to the new meds. At any rate I don't think this is a time for a wait and see approach. I hope you get to feeling better try not to over due it and please talk to your doctor.
Love and prayers
Lupus, possible Crest, COPD, Cervical Cancer survivor. Osteoporosis
Prednisone 5mg, Plaquanil 800mg,Evista60mg, Effexor 150mg, HCTZ25/Triamterene37.5mg,Xanax x3
Only two defining forces have ever offered to die for you: 1. Jesus Christ 2. The American G. I